SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Asymptotic Mean Square Stability Analysis for a Stochastic Delay Differential Equation
Peng XUEShigeru YAMAMOTO
Author information
JOURNALS FREE ACCESS

2012 Volume 5 Issue 3 Pages 127-132

Details
Abstract

For a stochastic delay differential equation, a stability condition is derived in the sense of mean square stability. The condition substantiates the fact that noise with an appropriate power can reduce the influence of time delay in the differential equations. It is also illustrated by a numerical example. To derive the stability condition, the so-called domain subdivision method and Ito's formula are adopted.

Information related to the author
© 2012 The Society of Instrument and Control Engineers
Next article
feedback
Top